MAUDE Adverse Event Report: IRIDEX CORPORATION G-PROBE; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION G-PROBE; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a complaint reporting 3 scleral burns following treatment with slx laser console and g-probe delivery device.Minimal information was provided by the customer with respect to potential causes of the events or the performance of the laser console and the delivery device.The customer call record indicated that the following treatment parameters were used 1250mw, 2000ms.No other information was provided with the call record.The devices have not been returned for evaluation.The customer has not responded to request for additional information.Iridex will continue to follow up and attempt to get additional information related to the event.At this time, it is not possible to determine the root cause of the issue and it is not known if the scleral burns reported affected a single patient or multiple patients.An amended report will be submitted if additional information is available.
 
Event or Problem Description
Iridex became aware of a patient experiencing 3 scleral burns following treatment with slx laser console and g-probe delivery device.All 3 burns occurred on one the patient during a single treatment.The complainant checked and confirmed that the laser console was functioning within specifications,with treatment parameters of 1250mw, 2000ms.The g-probe used for treatment was discarded by the customer and was not provided to iridex for further investigation.
 
Additional Manufacturer Narrative
This follow-up report is provided to update the following: 1)part b: b5 -product problem section was updated.2) report c: is this a combination product - no.3) report d: updates to section d1,d4,d8, d9, d4.4) part h: update to include that this a correction and additional information report.5) part d: updated this section with the udi number.6) part e: updates to the initial reporter section with information regarding the complainant.Note: patient information was not provided, therefore part a is not filled out.

Brand Name
G-PROBE
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
madhumita srikanth
1212 terra bella ave
mountain view, CA 94043-9149
6502189149
MDR Report Key13446775
Report Number2939653-2022-00002
Device Sequence Number4304688
Product Code HQF
UDI-Device Identifier00813125015350
UDI-Public00813125015350
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown